Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Took expired pills. Had vomitting, stomachaches, diarrhoea, pain below sternum. Solution?

Hi, On Monday I took three NanoX9 nitric oxide pills, they were from 2009, dumb idea I know but a few hours later I started vomiting and spent the next about 12-14 hours throwing up, stomach aches, and by wednesday I felt near back to ok, with alot of farting, yesterday I started experiencing watery diarrhea . Today I have been suffering severe pain/pressure right below my sternum. Wondering if theirs anything I can do to alleviate the pain.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query
nanoX9 has been noticed to have side effects even in people taking it in regular dose.
these include-
Blood Pressure Fluctuations

it acts by increasing blood flow in the arteries by dilating them.
hence taking an expired drug is a matter of concern.
your diarrhoea n vomiting will persist for few days until the whole drug is expelled from your system.
if the symptoms persist for more than 3 days kindly consukt your GP

till then drink loads of water and dont take anu new nanox9 tablets.

thank you for your query,
wishing you good health

Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor